# SDR 96FDEA00138

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1072-1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE BS 1072 TO 1090 STR 7R DAMAGE TO STRINGER INSIDE U-CHANNEL ABOVE SKIN RIVETS.  INSTALLED REPAIR DOUBLER IAW BOEING SRM 53-10-3.
